Advertisement

Russian Physics Journal

, Volume 40, Issue 10, pp 995–999 | Cite as

Nontrivial conformally steckel metrics in einstein spaces

  • V. G. Bagrov
  • V. V. Obukhov
  • K. E. Osetrin
Physics of Elementary Particles and Field Theory

Abstract

All isotropic conformally Steckel metrics are derived that satisfy the Einstein vacuum equations containing a Λ term and do not reduce to the purely Steckel type. The metrics allow the integration of the Hamilton-Jacobi equation for a massless particle by complete variable separation.

Keywords

Massless Particle Einstein Space Einstein Vacuum Equation Independent Subsystem Electronics Institute 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. G. Bagrov, V. V. Obukhov, and K. E. Osetrin, Proc. II Int. Seminar on Gravitation and Cosmology, St. Petersburg (1994), pp. 64–72.Google Scholar
  2. 2.
    V. G. Bagrov, V. V. Obukhov, and K. E. Osetrin, in: Gravity, Particles and Space—Time. World Scientific, Singapore (1996), pp. 1–18.Google Scholar
  3. 3.
    V. G. Bagrov, V. V. Obukhov, and K. E. Osetrin, Gen. Rel. Grav.,20, No. 11, 1141–1154 (1988).zbMATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    V. V. Obukhov, Izv. Vyssh. Uchen. Zaved., Fiz., No. 2, 73–77 (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • V. G. Bagrov
  • V. V. Obukhov
  • K. E. Osetrin

There are no affiliations available

Personalised recommendations